Skip to Content

Torrejon, Ricardo

torrejon
Contact Information
Ricardo M. Torrejon, Ph.D.
Professor


Office: MCS 481
Email: rt04@txstate.edu
Phone: 512.245.3424
 
Research Interest
Nonlinear Analysis, Differential Equations.

Professor Torrejon received his Ph.D. from University of Iowa in 1979. Dr. Torrejon's most recent work concerns the existence of positive almost periodic solutions to nonlinear delay equations. At the present time he is interested in physical problems that are non-local in nature.

 Selected Publications:

  • R. M. Torrejon, J. W. Spellmann; Concerning triangle preserving functions, Texas J. of Sci. 59 (2), (2007), 83-96.
  • R. M. Torrejon. On an Erdos inscribed triangle inequality. Forum Geom. 5 (2005), 137--141.
  • S. Chen and R. Torrejon. Bifurcation of almost periodic solutions for a nonlinear integral equation with delay. Nonlinear Anal., 27(8):863--877, 1996.
  • R. Torrejon. Positive almost periodic solutions of a state-dependent delay nonlinear integral equation. Nonlinear Anal. 20 (1993), no. 12, 1383--1416.
  • J. G. Dix and R. M. Torrejon. A quasilinear integrodifferential equation of hyperbolic type. Differential Integral Equations, 6(2):431--447, 1993.
  • R. Torrejon. Positive almost periodic solutions of a nonlinear integral equation from the theory of epidemics. J. Math. Anal. Appl. 156 (1991), no. 2, 510--534.
  • R. Torrejon and J. M. Yong. On a quasilinear wave equation with memory. Nonlinear Anal., 16(1):61--78, 1991.
  • R. Torrejon. A note on a nonlinear integral equation from the theory of epidemics. Nonlinear Anal., 14(6):483--488, 1990.
  • G. B. Passty, R. M. Torrejon, On extending the router sum to monotone operators. Linear circuits, systems and signal processing: theory and application (Phoenix, AZ, 1987), 391--395, North-Holland, Amsterdam, 1988.
  • R. M. Torrejon, J. M. Yong. A control problem for clamped extensible beams. Appl. Anal. 28 (1988), no. 3, 163--180.
  • R. M. Torrejon. Perturbation of nonlinear operators and their parallel sum. Nonlinear Anal. 10 (1986), no. 5, 483--490.
  • G. B. Passty, R. M. Torrejon. The parallel sum of generalized gradients. Trends in the theory and practice of nonlinear analysis (Arlington, Tex., 1984), 371--376, North-Holland Math. Stud., 110, North-Holland, Amsterdam, 1985.
  • R. Torrejon. Existence theorems for nonlinear noncoercive operator equations. J. Math. Anal. Appl., 92(1):180--206, 1983.
  • R. Torrejon. A note on locally expansive and locally accretive operators. Canad. Math. Bull., 26(2):228--232, 1983.
  • R. Torrejon. Some remarks on nonlinear functional equations. In Fixed points and nonexpansive mappings (Cincinnati, Ohio, 1982), pages 217--246. Amer. Math. Soc., Providence, R.I., 1983.
  • R. M. Torrejon. Remarks on nonlinear functional equations. Nonlinear Anal., 6(3):197--207, 1982.
  • R. Torrejon. On the common fixed points of a commutative family of nonlinear mappings. Nonlinear Anal., 5(1):47--51, 1981.
  • S. Reich and R. Torrejon. Zeros of accretive operators. Comment. Math. Univ. Carolin., 21(3):619--625, 1980.
  • W. A. Kirk and R. Torrejon. Asymptotically nonexpansive semigroups in Banach spaces. Nonlinear Anal., 3(1):111--121 (1978), 1979.